Previous |  Up |  Next

Article

Keywords:
scalar derivative; approximate scalar derivative; absolute continuity; bounded variation; $VBG$ function; $ACG$ function; Pettis integral; Denjoy-Pettis integral
Summary:
In this paper two Denjoy type extensions of the Pettis integral are defined and studied. These integrals are shown to extend the Pettis integral in a natural way analogous to that in which the Denjoy integrals extend the Lebesgue integral for real-valued functions. The connection between some Denjoy type extensions of the Pettis integral is examined.
References:
[1] Birkhoff, G.: Integration of functions with values in a Banach space. Trans. Am. Math. Soc. 38 (1935), 357-378. MR 1501815 | Zbl 0013.00803
[2] Piazza, L. Di, Musiał, K.: Characterizations of Kurzweil-Henstock-Pettis integrable functions. Stud. Math. 176 (2006), 159-176. DOI 10.4064/sm176-2-4 | MR 2264361
[3] Diestel, J.: Sequences and Series in a Banach Space. Gaduate Texts in Mathematics, Vol. 92. Springer-Verlag New York-Heidelberg-Berlin (1984). DOI 10.1007/978-1-4612-5200-9 | MR 0737004
[4] Fremlin, D. H., Mendoza, J.: On the integration of vector-valued functions. Ill. J. Math. 38 (1994), 127-147. MR 1245838 | Zbl 0790.28004
[5] Gámez, J. L., Mendoza, J.: On Denjoy-Dunford and Denjoy-Pettis integrals. Stud. Math. 130 (1998), 115-133. MR 1623348
[6] Gordon, R. A.: The Denjoy extension of the Bochner, Pettis, and Dunford integrals. Stud. Math. 92 (1989), 73-91. MR 0984851 | Zbl 0681.28006
[7] Gordon, R. A.: The Integrals of Lebesgue, Denjoy, Perron, and Henstock. Graduate Studies in Mathematics, Vol. 4. American Mathematical Society (AMS) Providence (1994). MR 1288751
[8] Hildebrandt, T. H.: Integration in abstract spaces. Bull. Am. Math. Soc. 59 (1953), 111-139. DOI 10.1090/S0002-9904-1953-09694-X | MR 0053191 | Zbl 0051.04201
[9] Lee, Peng Yee, Výborný, R.: The Integral: An Easy Approach after Kurzweil and Henstock. Australian Mathematical Society Lecture Series, Vol. 14. Cambridge University Press Cambridge (2000). MR 1756319
[10] Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces. I. Sequence Spaces. Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 92. Springer Berlin-Heidelberg-New York (1977). MR 0500056
[11] Naralenkov, K. M.: On integration by parts for Stieltjes-type integrals of Banach space-valued functions. Real Anal. Exch. 30 (2004/2005), 235-260. MR 2127529
[12] Pettis, B. J.: On integration in vector spaces. Trans. Am. Math. Soc. 44 (1938), 277-304. DOI 10.1090/S0002-9947-1938-1501970-8 | MR 1501970 | Zbl 0019.41603
[13] Saks, S.: Theory of the Integral. Dover Publications Inc. New York (1964). MR 0167578
[14] Talagrand, M.: Pettis Integral and Measure Theory. Mem. Am. Math. Soc. No. 307. (1984). MR 0756174
[15] Wang, Chonghu, Yang, Zhenhua: Some topological properties of Banach spaces and Riemann integration. Rocky Mt. J. Math. 30 (2000), 393-400. DOI 10.1216/rmjm/1022008999 | MR 1763820 | Zbl 0986.46028
Partner of
EuDML logo